# SDR 2006UALA01155

- Difficulty date: January 12, 2005
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/W SLIDE DOOR INTEGRATOR FAILS TORQUE CHECK.  REPLACED LATCHES IAW 767 MM 25-65-98.
